# SDR DL72K982304

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583161
- Condition: Dented
- Location: Bs 1166-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED JUST ABOVE STRINGER 21R BETWEEN FS 1166 AND 1183.  THE DENT WAS CUT OUT 2 X 7.25, REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 366004-14, REV B.
